Unbiased estimation of reliability for two-parameter exponential distribution under time censored sampling

Volume 37 / 2010

S. Sengupta Applicationes Mathematicae 37 (2010), 99-111 MSC: 62N01, 62N05. DOI: 10.4064/am37-1-7

Abstract

The problem considered is that of unbiased estimation of reliability for a two-parameter exponential distribution under time censored sampling. We give necessary and sufficient conditions for the existence of uniformly minimum variance unbiased estimator and also provide a characterization of a complete class of unbiased estimators in situations where unbiased estimators exist.

Authors

  • S. SenguptaDepartment of Statistics
    University of Calcutta
    35, Ballygunge Circular Road
    Kolkata 700019, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image